# SDR ASAA2017102422405

- Difficulty date: October 24, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57125
- Condition: Corroded
- Location: Bs 1026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1026 FLOOR WEB CORRODED LBL 2.  ACFT GROUNDED.  REMOVED THE WEB IAW SRM 51-40-02.  LOCATED, DRILLED, AND INSTALLED A NEW WEB IAW DWG 147A5700 AND  SRM 51-40-05.
